# SDR SWAA2013100720928

- Difficulty date: September 19, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG STRUT DOOR AFT HINGE CUTOUT CRACKED.  REPAIRED DOUBLER IAW SRM.
